# SDR C77A20160322001

- Difficulty date: March 19, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N616CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000209
- Aircraft time: 22,567 hours, 13,051 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Feel Unit
- Part number: 4246001005
- Part serial: 0067
- Condition: Inoperative
- Location: Aikleron
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

DIFFICULT & EXCESSIVE CONTROL WHEEL FORCE REQUIRED WHEN ENTERING & ROLLING OUT OF RT TURN.  FOUND BONDING STRAP BROKEN AT MID RT FUSELAGE.  R & R BONDING STRAP IAW AMM 20-13-21.  BONDING STRAP OK FOR SERVICE.  FURTHER TROUBLESHOOTING REQUIRED.  WORK ORDER REMAINS OPEN.  R & R AILERON ARTIFICIAL FEEL UNIT IAW AMM 27-11-05.  OPERATIONS TEST OF SYS GOOD, NO DEFECTS NOTED.  MX FLIGHT REQUIRED.  ACFT OK FOR SERVICE.
